# SDR AALA20071802

- Difficulty date: September 24, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID GALLEY RIGHT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT MID GALLEY RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
